# SDR DU4R2006686

- Difficulty date: November 6, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER CAP AT BS 365 FROM BL 0 TO RBL 24.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED FLOORBEAM REPAIR 130-3/4" BY 36-1/4" FROM 7075T73 .125" "T", 7-1/2" BY 1" FROM 7075-T6 .090", 11" BY 3/4" BY 1-7/8" FROM 7075-T6 .050", 8-1/4" BY 1" AND 71" BY 2" BY 2" FROM 7075-T6 .063", AND 9" BY 1/2" FROM 7075-T6 .125" IAW B757 SRM 53-10-51D, 51-40-05 AND 51-20-01.
